# SDR SIMA20120609008

- Difficulty date: June 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 30,190 hours, 27,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE GALLEY CROSSBEAM CORRODED BETWEEN FRAMES 24-25. AIRCRAFT REMOVED FROM SERVICE. REMOVED AND INSTALLED NEW SERVICEABLE GALLEY CROSSBEAM BETWEEN FRAMES 24-25 IAW SRM. 51-40-02,51-40-09,51-20-03,51-20-01. AIRCRAFT RETURNED TO SERVICE.
